MAUDE Adverse Event Report: MYCO MEDICAL SUPPLIES, INC MCKESSON BRAND; NEEDLE, SPINAL QUINCKE 25GX3.5

MYCO MEDICAL SUPPLIES, INC MCKESSON BRAND; NEEDLE, SPINAL QUINCKE 25GX3.5
Catalog Number 4632V2
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that after inserting the spinal needle, they were unable to inject through it.It appears that the distal end may not be fully open.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRAND
Common Device Name
NEEDLE, SPINAL QUINCKE 25GX3.5
Manufacturer (Section D)
MYCO MEDICAL SUPPLIES, INC
158 toverview court
cary NC 27513
MDR Report Key22684928
Report Number1451040-2025-00058
Device Sequence Number9473176
Product Code FMI
UDI-Device Identifier10612479201658
UDI-Public10612479201658
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2025
Report Date (Section F) 08/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4632V2
Device Lot Number2211345
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/11/2025
Device Age12 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/01/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA08/01/2025